Article

Generalized (ρ,θ)-η-invexity and generalized (ρ,θ)-η-invariant-monotonicity

Department of Mathematics, Indian Institute of Technology, Kharagpur 721302, India
Nonlinear Analysis (Impact Factor: 1.33). 04/2008; 68(8):2495-2506. DOI: 10.1016/j.na.2007.02.004

ABSTRACT

In this paper several kinds of (ρ,θ)-η-invariant-monotone functions and generalized (ρ,θ)-η-invariant-monotone functions are considered. For a given Frechet differentiable function f,∇f (gradient of f), (ρ,θ)-η-invariant-monotonicity of ∇f is related to (ρ,θ)-η-invexity of f. It is also shown that (ρ,θ)-η-invariant-monotonicity and generalized (ρ,θ)-η-invariant-monotonicity are proper generalizations of invariant-monotonicity and generalized invariant-monotonicity.

Full-text preview

Available from: polyu.edu.hk
Show more